# SDR NACA2021061000001

- Difficulty date: June 10, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,322 hours, 18,134 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825J
- Part serial: E0124
- Condition: Leaking
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: IDG OIL LEAK 4 DROPS PER MINUTE. CORRECTIVE ACTION: REMOVED AND REPLACED RH IDG GENERATOR ASSY IAW B767 AMM 24-11-01, 24-22-00 AND 71-00-00. OPS CHECK SATISFACTORY, COMPLIED WITH REACTIVATION MAINTENANCE PROCEDURES. GROUND ETOPS VERIFICATION COMPLIED WITH. ETOPS SS
